# SDR UPS98226475

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RESULTS OF X-RAY INSPECTION ON LT ELEVATOR SHOWS CRACK IN LOWER RIB REPAIR AREA BETWEEN ES 66.79 AND 69.79 AT 23 INCHES FWD OF TRAILING EDGE.  DAMAGED AREA OF RIB TRIMMED OUT AND REPAIR CARRIED OUT IAW SRS ENGINEERING ORDER 98-10-006, UPS ENGINEERING FILE NUMBER 727-55-0369.
